×

zbMATH — the first resource for mathematics

Periodische Lösungen bei nichtlinearen partiellen Differentialgleichungen vom elliptischen Typ. (German) Zbl 0145.14702

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Karimov, Dj. Kh.: Sur les solutions périodiques des équations différentielles non-linéaires du type parabolique. Dokl. Akad. Nauk SSSR25, 3-6 (1939). · Zbl 0022.22602
[2] ?? Über die periodischen Lösungen der nichtlinearen differentialen Gleichungen des parabolischen Typus. Dokl. Akad. Nauk SSSR28, 403-406 (1940). · Zbl 0024.03801
[3] ?? Sur les solutions périodiques des équations différentielles non-linéaires du type parabolique. Dokl. Akad. Nauk SSSR46, 175-178 (1945).
[4] ?? Sur les solutions périodiques des équations différentielles non-linéaires du type parabolique. Dokl. Akad. Nauk SSSR54, 293-295 (1946). · Zbl 0061.22202
[5] ?? Sur les solutions périodiques des équations différentielles non-linéaires du type parabolique. Dokl. Akad. Nauk SSSR56, 119-121 (1947).
[6] Lichtenstein, L.: Zur Theorie partieller Differentialgleichungen zweiter Ordnung vom hyperbolischen Typus. J. reine angew. Math.158, 80-91 (1927). · JFM 53.0479.02
[7] Prodi, G.: Soluzioni periodiche di equazioni alle derivate parziali di tipo parabolico e non lineari. Riv. Mat. Univ. Parma3, 265-290 (1952). · Zbl 0049.07502
[8] Sagan, H.: Boundary and eigenvalue problems in mathematical physics. New York-London: John Wiley & Sons 1961. · Zbl 0106.37303
[9] Tricomi, F.: Differential equations. Glasgow: Blackie & Son 1961. · Zbl 0113.40804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.